MAUDE Adverse Event Report: MASIMO - 40 PARKER RAD-5 PULSE OXIMETER

MASIMO - 40 PARKER RAD-5 PULSE OXIMETER
Model Number 25198
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.Visual inspection revealed no external damage.During power-on test, the device was unable to turn on using the returned batteries.During power on testing, the c segment on the top 2nd right digit of the led display was unable to illuminate.The device was able to obtain readings and alarm when parameters were breached.Internal inspection isolated the led display failure to a faulty d2 component on the system board.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues related to this reported event.
 
Event or Problem Description
The customer reported some segments of the led's 7-segment display for the spo2 are blank.No patient impact or consequences were reported.

Brand Name
RAD-5 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7311693
Report Number2031172-2018-00129
Device Sequence Number11075169
Product Code DQA
UDI-Device Identifier00843997005913
UDI-Public00843997005913
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K033296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Service Personnel
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number25198
Device Catalogue Number9214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2018
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1